Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Every positive integer is a sum of three palindromes
HTML articles powered by AMS MathViewer

by Javier Cilleruelo, Florian Luca and Lewis Baxter PDF
Math. Comp. 87 (2018), 3023-3055 Request permission


For integer $g\ge 5$, we prove that any positive integer can be written as a sum of three palindromes in base $g$.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2010): 11B13, 11A63
  • Retrieve articles in all journals with MSC (2010): 11B13, 11A63
Additional Information
  • Javier Cilleruelo
  • Affiliation: Instituto de Ciencias Matemáticas (CSIC-UAM-UC3M-UCM) and Departamento de Matemáticas, Universidad Autónoma de Madrid 28049, Madrid, España
  • MR Author ID: 292544
  • Florian Luca
  • Affiliation: School of Mathematics, University of the Witwatersrand Private Bag X3, Wits 2050, South Africa
  • MR Author ID: 630217
  • Email:
  • Lewis Baxter
  • Affiliation: School of Applied Computing, Sheridan College, 1430 Trafalgar Road, Oakville, Ontario L6H 2L1, Canada
  • MR Author ID: 410370
  • Email:
  • Received by editor(s): March 2, 2016
  • Received by editor(s) in revised form: September 27, 2016, and June 9, 2017
  • Published electronically: August 15, 2017
  • Additional Notes: The first author was supported by MINECO project MTM2014-56350-P and by ICMAT Severo Ochoa project SEV-2015-0554 (MINECO). The second author was supported in part by a start-up grant from Wits University and by an NRF A-rated researcher grant.
  • © Copyright 2017 American Mathematical Society
  • Journal: Math. Comp. 87 (2018), 3023-3055
  • MSC (2010): Primary 11B13, 11A63
  • DOI:
  • MathSciNet review: 3834696